# SDR CA150814003

- Difficulty date: August 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,580 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 5914054
- Condition: Failed
- Location: Flap Drive
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC DUE TO FLAP FAIL.   FAULT CODE 27512014ACE RETRIVED FROM CMC FIM PROCEEDURE 27-51-00 COMPLETED TO BOX NR 8 NIL FAULTS R/H FPDU MOTOR REPLACED AS PER AMM 27-53-03 SYST OPS OK NORMAL.
